The behaviour of resonances in Hecke triangular billiards under deformation. / Howard, P. J.; O'Mahony, P. F.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 31, 03.08.2007, p. 9275-9295.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The behaviour of resonances in Hecke triangular billiards under deformation. / Howard, P. J.; O'Mahony, P. F.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 31, 03.08.2007, p. 9275-9295.

Research output: Contribution to journalArticlepeer-review

Harvard

Howard, PJ & O'Mahony, PF 2007, 'The behaviour of resonances in Hecke triangular billiards under deformation', Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 31, pp. 9275-9295. https://doi.org/10.1088/1751-8113/40/31/007

APA

Howard, P. J., & O'Mahony, P. F. (2007). The behaviour of resonances in Hecke triangular billiards under deformation. Journal of Physics A: Mathematical and Theoretical, 40(31), 9275-9295. https://doi.org/10.1088/1751-8113/40/31/007

Vancouver

Howard PJ, O'Mahony PF. The behaviour of resonances in Hecke triangular billiards under deformation. Journal of Physics A: Mathematical and Theoretical. 2007 Aug 3;40(31):9275-9295. https://doi.org/10.1088/1751-8113/40/31/007

Author

Howard, P. J. ; O'Mahony, P. F. / The behaviour of resonances in Hecke triangular billiards under deformation. In: Journal of Physics A: Mathematical and Theoretical. 2007 ; Vol. 40, No. 31. pp. 9275-9295.

BibTeX

@article{20534b0eef534d418001c2c6efd812f6,
title = "The behaviour of resonances in Hecke triangular billiards under deformation",
keywords = "LEVEL STATISTICS, SPECTRAL STATISTICS, QUANTUM SCATTERING, STADIUM BILLIARD, CHAOS, MODEL",
author = "Howard, {P. J.} and O'Mahony, {P. F.}",
year = "2007",
month = aug,
day = "3",
doi = "10.1088/1751-8113/40/31/007",
language = "English",
volume = "40",
pages = "9275--9295",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "31",

}

RIS

TY - JOUR

T1 - The behaviour of resonances in Hecke triangular billiards under deformation

AU - Howard, P. J.

AU - O'Mahony, P. F.

PY - 2007/8/3

Y1 - 2007/8/3

KW - LEVEL STATISTICS

KW - SPECTRAL STATISTICS

KW - QUANTUM SCATTERING

KW - STADIUM BILLIARD

KW - CHAOS

KW - MODEL

U2 - 10.1088/1751-8113/40/31/007

DO - 10.1088/1751-8113/40/31/007

M3 - Article

VL - 40

SP - 9275

EP - 9295

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 31

ER -